UNIGE document Scientific Article
previous document  unige:32439  next document
add to browser collection
Title

Remission rate of implant-related infections following revision surgery after fractures

Authors
Tahintzi, Phedon
show hidden authors show all authors [1 - 9]
Published in International Orthopaedics. 2013, vol. 37, no. 11, p. 2253-8
Abstract In contrast to a large amount of epidemiological data regarding the incidence of implant infections after fracture management, surprisingly few have been published concerning the success of their treatment.
Identifiers
PMID: 24052163
Full text
Article (Published version) (137 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research group Chirurgie orthopédique et traumatologique (98)
Citation
(ISO format)
AL-MAYAHI, Mohamed Abdul-Basit et al. Remission rate of implant-related infections following revision surgery after fractures. In: International Orthopaedics, 2013, vol. 37, n° 11, p. 2253-8. https://archive-ouverte.unige.ch/unige:32439

186 hits

1 download

Update

Deposited on : 2013-12-18

Export document
Format :
Citation style :